# SDR DALA2015021801407

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 845-1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA OF RUB STRIP ON BS 845 - 1079 BETWEEN LONGERONS 18 - 19 LT. CORROSION WAS REMOVED, AREA REWORKED WITHIN LIMITS IAW SRM 53-04, PAR 57.
